MAUDE Adverse Event Report: K2M, INC. NAVIGATED CERVICAL TAP; SIZE Ø3.0 MM YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT

K2M, INC. NAVIGATED CERVICAL TAP; SIZE Ø3.0 MM YUKON®; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 7601-N90004-M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a yukon navigated cervical tap fractured intra-operatively and that the fractured tip remains in the patient.The procedure was completed with a 30-45 minute surgical delay.
 
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
NAVIGATED CERVICAL TAP; SIZE Ø3.0 MM YUKON®
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23799736
Report Number3004774118-2025-00212
Device Sequence Number14722622
Product Code OLO
UDI-Device Identifier10888857415997
UDI-Public(01)10888857415997(11)240723(10)TXJJ
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-N90004-M
Device Lot NumberTXJJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age53 YR
Patient SexMale